# SDR SWIA200921629

- Difficulty date: May 17, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 14,914 hours, 9,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6018 - TWO EXIT ROW LIGHTED SIGNS INOP.  REPLACED LIGHT ASSEMBLY.
